# SDR QXEA2022042500172

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 13,124 hours, 7,966 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Bleed Air Sys
- Condition: Leaking
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FL 360 "BLEED APU LEAK" CAUTION LIGHT RAN QRH 2.5. DIVERTED. REMOVED FROM SERVICE. FAULT CODES 36226006AM1 AND 36226006AM2 INDICATED IN CMC ON LAST LEG. NO CURRENT FAULTS. REF E175 FIM 36-22-00-810-813-A COMPLIED WITH BLEED AIR SYS 1 AND 2 NVM READ/ RESET. NO FAULTS NOTED. TRANSITORY CONDITION OF ODS LOOP. ALL CHECKS GOOD. AIRCRAFT OKAY FOR SERVICE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
